MathSciNet Relay Station
MathSciNet bibliographic data
MR94408 (20 #926) 22.00
de Siebenthal, Jean Sur les groupes de Lie compacts non connexes. (French) Comment. Math. Helv. 31 1956 41–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement